# SDR FDEA201402140320

- Difficulty date: February 14, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 41,372 hours, 16,267 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: F11QY3714
- Part serial: 8004234R
- Condition: Faulted
- Location: E&E Bay
- Part time: 41,372 hours, 16,267 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ESS TR INDICATED 4A NUMEROUS TIMES IN CRUISE.  FOUND ONLY 4A ON ESS TR & I ESS TRANSFORMER RECTIFIER IAW MM 24-32-11-04.  OPERATIONS CHECK SATISFACTORY RUN NR 2 ENG IAW A310JRH.  GOOD DC LOAD DISTRIBUTION, ACFT OK FOR SERVICE.
